# SDR GTIA2023020236929

- Difficulty date: January 31, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 58,070 hours, 27,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND L1 PAX DOOR ASSIST BOTTLE REQUIRES SERVICING.-SERVICED L1 PAX DOOR ASSIST BOTTLE IAW AMM 52-10-00.
